# SDR GTIA040219

- Difficulty date: March 23, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833703
- Part serial: 9911
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FTW - FOUND DOOR MLG LIGHT CAME ON DURING CLIMB FOR APPROX 2 MINUTES STAYED OFF THE REST OF FLIGHT.  FOUND LEFT MAIN GEAR DOOR PROX SWITCH D1-30.  REMOVED AND REPLACED LEFT MAIN GEAR OPEN PROX SWITCH, OPS CHECK GOOD.  (M)
